MAUDE Adverse Event Report: COOPERSURGICAL, INC. LEEP PRECISION GENERATOR; ELECTROSURGICAL SYSTEM GENERATOR

COOPERSURGICAL, INC. LEEP PRECISION GENERATOR; ELECTROSURGICAL SYSTEM GENERATOR
Model Number LP-20-120
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is being returned for service.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure on (b)(6) 2025.During the procedure, it was reported that the leep device was losing electrical current to hand piece while cutting, resulting in changing hand pieces multiple times.Procedure was able to be completed.No patient harm was reported.No additional information.1216677-2025-00011 lp-20-120 leep (b)(4).
 
Additional Manufacturer Narrative
Updated: b4, d9, g3, g6, h2, h3, h4, h6, h7, h11.Distribution history: this complaint unit was manufactured at csi on 10/30/2023 and shipped on 3/13/2025.Manufacturing record review: dhr's were reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: not applicable.Service history record: no additional service history records found for this unit.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint condition.The majority of the complaints were not confirmed with a few having specific reasons for not cutting which are not indicative of a trend.Product receipt: the complaint unit was returned on a repair on 3/25/2025.Visual evaluation: visual examination of the complaint unit revealed no physical damage.Functional evaluation: complaint unit was functionally evaluated and found to function properly.Any relevant customer or clinical information: ther was no relevant customer or clinical information provided.Root cause: the device tested to specification and found to meet all visual and functional test specifications.A root cause is not applicable as the complaint condition was not confirmed.The unit was evaluated and tested to specifications free of defects.The customer had received a new unit in when returning their unit.It will be processed for scrap.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.
 
Event or Problem Description
No additional information.

Brand Name
LEEP PRECISION GENERATOR
Common Device Name
ELECTROSURGICAL SYSTEM GENERATOR
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key21583331
Report Number1216677-2025-00011
Device Sequence Number8868003
Product Code HGI
UDI-Device Identifier00888937014235
UDI-Public(01)00888937014235
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K963653
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLP-20-120
Device Catalogue NumberLP-20-120
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer03/28/2025
Initial Report FDA Received Date03/12/2025
Supplement Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown